Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Severe pain in my hands after interlaminar injections

I had injections done a couple weeks ago. It was my second round of them. The first round went great. I was pain free for only 3 weeks so my pain management doctor thought I should get another round because it should last even longer. I’ve got no pain relief and now my arms and hands are in pain. More so my hands. That hurt really bad. I don’t know if it is a result of the injections and I should be concerned or if it may be just a flare up. I have damaged nerves in my C7 and 4 herniated discs C4 - C7.My hands never hurt this bad before.

advertisement

Comments

  • Did you call the office? I would call your doctor and see what they suggest.

  • I did . Still waiting for them to call me back.

  • advertisement
  • So my doctor calls me back today and says it has nothing to do with the injections and to take aleave .very frustrating and I’m in pain.

Sign In or Register to comment.